| Model Number |
8886803512 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Breakdown (2681)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, four days following a veterinary procedure for pyometra (inflamed uterus) wherein the stapler was used for skin closure, the dog was brought back due to the staples that fell off and a wound infection.The dog was treated for wound infection and the fallen staples; skin edges were ¿scraped¿ by a scalpel, the wound was flushed with nacl (sodium chloride), and the incision was stapled with several new staples.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.